Stochastic evolution equations of jump type: Existence, uniqueness and large deviation principles

Röckner M, Zhang T (2007)
Potential Analysis 26(3): 255-279.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Zhang, Tusheng
Abstract / Bemerkung
This paper has two parts. In part I, existence and uniqueness results are established for solutions of stochastic evolution equations driven both by Brownian motion and by Poisson point processes. Exponential integrability of the solution are also proved. In part II, a large deviation principle is obtained for stochastic evolution equations driven by additive Levy noise.
Stichworte
exponential integrability; large; deviation principles; evolution equations; Poisson measure
Erscheinungsjahr
2007
Zeitschriftentitel
Potential Analysis
Band
26
Ausgabe
3
Seite(n)
255-279
ISSN
0926-2601
Page URI
https://pub.uni-bielefeld.de/record/1595371

Zitieren

Röckner M, Zhang T. Stochastic evolution equations of jump type: Existence, uniqueness and large deviation principles. Potential Analysis. 2007;26(3):255-279.
Röckner, M., & Zhang, T. (2007). Stochastic evolution equations of jump type: Existence, uniqueness and large deviation principles. Potential Analysis, 26(3), 255-279. doi:10.1007/s11118-006-9035-z
Röckner, M., and Zhang, T. (2007). Stochastic evolution equations of jump type: Existence, uniqueness and large deviation principles. Potential Analysis 26, 255-279.
Röckner, M., & Zhang, T., 2007. Stochastic evolution equations of jump type: Existence, uniqueness and large deviation principles. Potential Analysis, 26(3), p 255-279.
M. Röckner and T. Zhang, “Stochastic evolution equations of jump type: Existence, uniqueness and large deviation principles”, Potential Analysis, vol. 26, 2007, pp. 255-279.
Röckner, M., Zhang, T.: Stochastic evolution equations of jump type: Existence, uniqueness and large deviation principles. Potential Analysis. 26, 255-279 (2007).
Röckner, Michael, and Zhang, Tusheng. “Stochastic evolution equations of jump type: Existence, uniqueness and large deviation principles”. Potential Analysis 26.3 (2007): 255-279.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar